do anyone have a rash?

Discussion in 'Fibromyalgia Main Forum' started by jasminerose, Mar 19, 2006.

  1. jasminerose

    jasminerose New Member

    hi again was wondering if anyone has a rash ? ive got one that is just on my tummy and im sure its from the tramadol , anyone else got one ? thanks love jasmine
  2. rosemarie

    rosemarie Member

    I wtn to have a massage done and I had shaved my legs the night before and for some strange reasonI broke out in a rash that night , I looked like I had a bad case of razor rash or ingrown hairs but it had not been long enough for the ingrown hairs.
    I saw my doctor about it and was given some cortizone for it and it helped but it looks funny now .The spots have healed up but you can still see where they were are they have left me with purple spots . I guess you could say that it left scars on me.

    YOu said that you were taking tramadol? When you take a medicatation and get a rash it usually means that it is an allergic reaction and you should stop taking the meds now. And see your doctor to make sure that the medication is the cause, but to me it sounds like your body does not like the medicatation your are taking. I would stop taking it . But that is my thoughts. BEfore stopping any meds you should see or call your doctor to make sure that you won't have problmes going off the medication.
    So I would call your doctor ASAP and tell him about this rash and tell him in detail, does it itch, what it looks like, { small red spots or spots with a white head on them},
    does this rash cause you pain? Tell the doctor everything about this rast . When it started,when you started the tramadol how fast did you get the rash after taking the medication?
    Just a thought,
    Rosemarie
  3. neeter1

    neeter1 New Member

    I broke out in a rash after the doc put me on Colace..she said it was the red dye in it..after that happened my body has been hypersensitive to EVERYTHING. Most of my meds are making me itch, where I had that rash (2 mo ago) my skin is very dry and not getting better..I itch terrible every day.
  4. jasminerose

    jasminerose New Member

    wow that sounds bad that rash you got from the red dye , seems like nothing is safe anymore , thanks jasmine